# SDR COMA0060620

- Difficulty date: July 31, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 14,356 hours, 13,926 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Condition: Inoperative
- Location: Nr 1 And 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 TRANSPONDERS ARE INOPERABLE.  COULD NOT DUPLICATE.  TRANSPONDER OPERATIONAL CHECK WAS SATISFACTORY.
